Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    661

Accutane Made Cysyt- What's Gonna Happen?

accutanecyst

274 views

Hello,

My name is Drew, I'm a 19 year old male currently on my 2nd week of Accutane (30mg in morning 30mg at night= 60mg daily)...

I started breaking out on the 8th day around my bottom chin right area, BUT especially in my nose. For some reason, the acne attacked my nose. Honestly, there were like 3 pustules in each nostile that hurt sooooo bad that I couldnt even smile. They evetually went away on the 11th day but I still have some in my nose.

One of my main concerns is, back in high school I got a large cyst right under my left eye that wouldnt stop growing, I went to the hospital after a couple of weeks of it not going down and was reffered to the Dermotologist for a Cordisone shot. Within days, the mountain on my face finally went down and left a red mark.

Welllll, since my IB on Accutane, that monster is growing again.

My question is, will it keep growing and growing or will it grow to a size then stop (considering that it started on day 8 and I'm on day 12.

Thanks!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×